IEICE Technical Committee Submission System
Advance Program
Online Proceedings
[Sign in]
Tech. Rep. Archives
 Go Top  Go Back   Prev HCS Conf / Next HCS Conf [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 


Technical Committee on Human Communication Science (HCS) [schedule] [select]
Chair Tomoo Inoue (Univ. of Tsukuba)
Vice Chair Yugo Hayashi (Ritsumeikan Univ.), Tomoko Kanda (Osaka Inst. of Tech.)
Secretary Nobuyuki Watanabe (Kanazawa Inst. of Tech.), Haruka Yoshida (KDDI Research), Ken Fujiwara (Osaka Univ. of Economic)
Assistant Kazunori Terada (Gifu Univ.), Atsushi Kimura (Nihon Univ.), HUANG HUNGHSUAN (Univ. of Fukuchiyama), Shigeyoshi Iizuka (Kanagawa Univ.), Masashi Komori (Osaka Electro-Comm. Univ.), Kazuki Takashima (Tohoku Univ.)

Technical Committee on Human Information Processing (HIP) [schedule] [select]
Chair Shuichi Sakamoto (Tohoku Univ.)
Vice Chair Yuji Wada (Ritsumeikan Univ.), Sachiko Kiyokawa (U. Tokyo)
Secretary Yuichi Sakano (NICT), Rika Mochizuki (NTT), Atsushi Wada (NICT)
Assistant Hidetoshi Kanaya (Ritsumeikan Univ.), Yuki Yamada (Kyushu Univ.)

Special Interest Group on Communication Enhancement (HI-SIGCE) [schedule] [select]

Conference Date Mon, May 24, 2021 09:15 - 18:30
Tue, May 25, 2021 10:00 - 18:00
Topics Communication Enhancing, Human Communications, and Human Information Processing 
Conference Place  
Contact
Person
Sachiko Kiyokawa
+81-3-5841-3947
Copyright
and
reproduction
All rights are reserved and no part of this publication may be reproduced or transmitted in any form or by any means, electronic or mechanical, including photocopy, recording, or any information storage and retrieval system, without permission in writing from the publisher. Notwithstanding, instructors are permitted to photocopy isolated articles for noncommercial classroom use without fee. (License No.: 10GA0019/12GB0052/13GB0056/17GB0034/18GB0034)
Registration Fee This workshop will be held as the IEICE workshop in fully electronic publishing. Registration fee will be necessary except the speakers and participants other than the participants to workshop(s) in non-electronic publishing. See the registration fee page. We request the registration fee or presentation fee to participants who will attend the workshop(s) on HCS, HIP.

Mon, May 24 AM 
09:15 - 10:45
  -  
(1)
HCS
09:20-09:45 An Information Theory of Intelligence
-- Being Avant-garde --
HCS2021-1 HIP2021-1
Kumon Tokumaru (Writer)
(2)
HCS
09:45-10:10 Presentation of Multiple Interpretted Nuances of a Tweet for Stimulating Twitter Communication HCS2021-2 HIP2021-2 Yuichi Okada, Kensei Oyamada, Tomoko Yonezawa (Kansai Univ.)
(3)
HCS
10:10-10:35 A multimodal analysis of mother-child interaction in children with ASD
-- Comparison between 2 children with different level of language development --
HCS2021-3 HIP2021-3
Kanae Matushima (Kansai Medical Univ.), Chika Nagaoka (Otemon Gakuin Univ.), Mi AN, Ryotaro Ito, Toshihiro Kato (Kyoto Univ.), Sakiko Yoshikawa (Kyoto University of the Arts), Atshushi Nakazawa (Kyoto Univ.), Miwako Honda (NHO Tokyo Medical Center), Yves Gineste (Kyoto Univ.), Natsuko Ando (Chofu Tozan Hospital), Miyuki Iwamoto (Kyoto Univ.)
  -  
  10:45-10:55 Break ( 10 min. )
Mon, May 24 AM 
10:55 - 12:25
  -  
(4)
HIP
11:00-11:25 Do lyrics have positive influence in BGM context dependent effects on incidental learning ? HCS2021-4 HIP2021-4 Daisuke Tanaka, Shohei Asahi (Tottori Univ.)
(5)
HIP
11:25-11:50 Why do not people want to dance? HCS2021-5 HIP2021-5 Midori Sakai (Nagoya Univ.), Sachiko Kiyokawa (Tokyo Univ.), Ai Mizokawa (Nagoya Univ.)
(6)
HIP
11:50-12:15 Relationship between intellectual preferences in hobbies and learning
-- A study with Magic The Gathering players --
HCS2021-6 HIP2021-6
Kazuhiro Sasaki, Sachiko Kiyokawa (The univ. of Tokyo)
  -  
  12:25-13:15 Break ( 50 min. )
Mon, May 24 PM 
13:15 - 15:10
  -  
(7) 13:20-13:45  
(8) 13:45-14:10  
(9) 14:10-14:35  
(10) 14:35-15:00  
  -  
  15:10-15:20 Break ( 10 min. )
Mon, May 24 PM 
15:20 - 16:50
  -  
(11)
HIP
15:25-15:50 A study on increasing the accuracy of gaze measurement by extracting the radius of corneal curvature in the corneal reflection method HCS2021-7 HIP2021-7 Masatora Yamaguchi, Yasuaki Tamada, Takehito Hayami, Makoto Sugihara (UK)
(12)
HIP
15:50-16:15 Feasibility of evaluating temporal changes in cognitive load factors using ocular information HCS2021-9 HIP2021-9 Tomomi Okano, Minoru Nakayama (Tokyo Tech)
(13)
HIP
16:15-16:40 Relationship between subjective evaluation of emotional images and pupillary reactions HCS2021-8 HIP2021-8 Jijika Murokawa, Minoru Nakayama (Tokyo Tech.)
  -  
  16:50-17:00 Break ( 10 min. )
Mon, May 24 PM 
17:00 - 18:30
  -  
(14) 17:05-17:30  
(15) 17:30-17:55  
(16) 17:55-18:20  
  -  
Tue, May 25 AM 
10:00 - 11:55
  -  
(17) 10:05-10:30  
(18) 10:30-10:55  
(19) 10:55-11:20  
(20) 11:20-11:45  
  -  
  11:55-12:45 Break ( 50 min. )
Tue, May 25 PM 
12:45 - 14:15
  -  
(21)
HCS
12:50-13:15 Development of a Job Interview Training System with Multi-modal Behavior Analysis HCS2021-10 HIP2021-10 Nao Takeuchi, Tomoko Koda (OIT)
(22)
HCS
13:15-13:40 Proposal of a system that helps users start remote eating by smart speaker agents based on sensor information HCS2021-11 HIP2021-11 Toshitaka Hanai, Hiromi Okubo, Hazuki Tsukamoto (Tokyo Denki Univ.), Naoki Ohshima (Toyohashi Tech.), Hiroto Saito, Naoki Mukawa (Tokyo Denki Univ.)
(23)
HCS
13:40-14:05 A preliminary study of the effect of self-image on candidates in online job interviews HCS2021-12 HIP2021-12 Sachiko Takagi (Tokiwa Univ.), Hiroaki Itoh (Kanagawa Univ.), Takashi Yasuda (MSC), Nobuyuki Watanabe (KIT)
  -  
  14:15-14:25 Break ( 10 min. )
Tue, May 25 PM 
14:25 - 16:20
  -  
(24)
HIP
14:30-14:55 Relationship between impressions of paintings and gaze pattern
-- In the case of Katsushika Hokusai's "Thirty-six Views of Mount Fuji" and Utagawa Hiroshige's "the Fifty-three Stages on the Tokaido" --
HCS2021-13 HIP2021-13
Yuka Nojo, Tomoyuki Maekawa, Kazuhiro Ueda (UTokyo)
(25)
HIP
14:55-15:20 Attention distribution in peripheral visual field during reading of scrolling texts HCS2021-14 HIP2021-14 Ryuya Mizuno, Hiromi Morita (Tsukuba Univ.)
(26)
HIP
15:20-15:45 Prevention of extremist opinions through breaking entitativity in online communication HCS2021-15 HIP2021-15 Masato Kondo (Nagoya Univ.), Sachiko Kiyokawa (Univ. of Tokyo), Jiro Takai (Nagoya Univ.)
(27)
HIP
15:45-16:10 Preventing satisfice in online surveys in terms of desirable difficulties
-- An examination with disfluent fonts --
HCS2021-16 HIP2021-16
Ayana Yoshino (Nagoya Univ.), Sachiko Kiyokawa (Univ. of Tokyo)
  -  
  16:20-16:30 Break ( 10 min. )
Tue, May 25 PM 
16:30 - 18:00
  -  
(28) 16:35-17:00  
(29) 17:00-17:25  
(30) 17:25-17:50  
  -  

Announcement for Speakers
General TalkEach speech will have 20 minutes for presentation and 5 minutes for discussion.

Contact Address and Latest Schedule Information
HCS Technical Committee on Human Communication Science (HCS)   [Latest Schedule]
Contact Address Human Communication Science (HCS) Group
E-: h-n 
HIP Technical Committee on Human Information Processing (HIP)   [Latest Schedule]
Contact Address  
HI-SIGCE Special Interest Group on Communication Enhancement (HI-SIGCE)   [Latest Schedule]
Contact Address  


Last modified: 2021-05-17 19:54:32


Notification: Mail addresses are partially hidden against SPAM.

[Download Paper's Information (in Japanese)] <-- Press download button after click here.
 

[Presentation and Participation FAQ] (in Japanese)
 
[Cover and Index of IEICE Technical Report by Issue]
 

[Return to HCS Schedule Page]   /   [Return to HIP Schedule Page]   /   [Return to HI-SIGCE Schedule Page]   /  
 
 Go Top  Go Back   Prev HCS Conf / Next HCS Conf [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 


[Return to Top Page]

[Return to IEICE Web Page]


The Institute of Electronics, Information and Communication Engineers (IEICE), Japan